# SDR UPS00231760

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STRINGER 25 LT SPLICE CORRODED AT BS 440     BURNISHED AREA OUT OF LIMITS.  REPLACED DAMAGED SECTION AS PER B727 SRM 51-30-2 AND 53-10-2.
